# SDR QMLA2018012818009

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N576AM
- Make and model: Snias AS350B2
- Aircraft serial: 4418
- Aircraft time: 3,567 hours, 11,002 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,662 hours, 15,866 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fli
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TWO MINUTES AFTER TAKE-OFF, FLI FAILED MESSAGE DISPLAYED ON THE VEMD. PILOT CONFIRMED THAT ALL SYSTEMS WERE WITH IN PARAMETERS, AND DECIDED TO DO A PRECAUTIONARY LANDING BACK AT THE DEPARTURE AIRPORT.  PILOT COMPLIED WITH RFM, ALL SYSTEMS WITHIN LIMITS.   MAINTENANCE CHECKED SYSTEMS AND COULD NOT DUPLICATE THE ISSUE.  ALL SYSTEMS OPERATING NORMAL.   AIRCRAFT RETURNED TO SERVICE.
